Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
chaz (charlotte)

plz help :'( did anyone lose feelings for the closest ones u love when on accutane?

Recommended Posts

please reply. i feel so ill. I'm pushing my most loved ones away including my perfect bf. we've never fallen out or anything but yesterday i didnt have feelings. not just about him but about anything.i'm 3 months into accutane. i feel so upset. did any one else feel this way on accutane?

please reply x

Link to post
Share on other sites

I felt that way a few months ago, and I'm not even on tane yet. I went to my doc and he thinks I have mild depression, so maybe you are suffering from an Accutane-induced depression? I am planning on getting a mild antidepressant soon to help me, especially since I'm going on Accutane in about a week and it could make it worse. Hang in there, you should see your GP and ask for something to help you through this annoying side effect so you can finish your course and not do any harm to your relationship in the process. Trust me, I'm still trying to mend the damage I did. :(

Link to post
Share on other sites

i've looked in the medical book at home and the symptoms seem to look as if i have anxiety. i have this awful feeling in m stomach all the time. and i feel shaky. i just over 3 months on the course. i'm off to the derm luckily tomoz. this is not me. i'm a bubbly person!! but i'm low. ppl are seeing a change. all i wanna do is cry! xxx

Link to post
Share on other sites

hi chaz! i've experienced depression and loss-of-passion-for-anything even before my course but i did notice that there were times during my course when they were at their worst. i took certain vitamin and mineral supplements and ate healthy foods like green smoothies to help handle the problem.

this thread might help:

supplement and depression

Link to post
Share on other sites

thanks for your replies. ur right...its like passion- for- nothing-. dont wanna eat, sleep, etc. when i think of bad things i get really worried, like anxious. my bf looked after me last night. luckily i havea great bf who will stick with me thru thick and thin. i'm off street dancing to night. i find that exercise helps forgetting about stuff. i have 5 essays, 1 presentation and a report to do. argh everything is on top of me. felt much better today tho...until now...maybe its the morning tablet kicking in. going for my hair cut soon so that will make me feel better. got 5 months left of the treatment, the doc didnt want to up my dose and they said that they will keep a closer eye on me e.g, getting appointments earlier than he would have originally gave me. hmph why do us lot have to go thru this? love chazxxx

Link to post
Share on other sites

I'm taking anti-depressant medication because of Accutane. Once I finish I'm going to come off of it and then get a detox. I know what it's like. It sucks that it can make you feel low. Try eating aphrodisiacs and doing yoga. They make me feel good when I'm down.

Link to post
Share on other sites
please reply. i feel so ill. I'm pushing my most loved ones away including my perfect bf. we've never fallen out or anything but yesterday i didnt have feelings. not just about him but about anything.i'm 3 months into accutane. i feel so upset. did any one else feel this way on accutane?

please reply x

Link to post
Share on other sites
please reply. i feel so ill. I'm pushing my most loved ones away including my perfect bf. we've never fallen out or anything but yesterday i didnt have feelings. not just about him but about anything.i'm 3 months into accutane. i feel so upset. did any one else feel this way on accutane?

please reply x

So is accutane the reason y me and my bf broke up?? :confused:

Actually come to think of it...my feelings died down 4 him since i started the treatment....we broke up beginning of this month..im 3 months in2 tane too...this is crazi! surely accutane cant have that much of an affect on feelings and how u think....rite?? :confused:

Link to post
Share on other sites

3 days of crying and feeling weird 5 days...i'm back to myself :) it must be a mixture of hormones and the accutane. i never get PMS so maybe its that but like serious PMS! i think am stressed too, and was also doing work experience for my uni course so wasnt gaining any money in on my normal job. my feelings for everything are coming back. he's gonna stick with me thru thick and thin and i'm so lucky. Also another thing that made me feel better... MACdonalds chicken nuggets lol and bingo lol lol. everything just feels so great to be back to normal. i didnt like the person i was becoming. i still have negative thoughts but they are like tiny thoughts now not as major as i made them out to be before where i just felt so anxious and nervous. thanks for replying and stuff :)

Link to post
Share on other sites

Dont feel bad, i myself have pushed people away, even my own cat. I don't want anyone hugging me, or touching me.

What made me feel better was of course chocolate! although mickey d's chicken nuggets dipped in that honey mustard sauce sounds real good right now! :drool:

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×